# SDR UIEA2023080200769

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 108,620 hours, 23,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY FLASHLIGHT LOCATED AT GALLEY INOP( R/R FLASHLIGHT BATTERY & OPS CHECK OK REF IPC 25-64-54-01B )
